# SDR ABXA20200803228

- Difficulty date: December 20, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 63,957 hours, 45,765 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU AUTO SHUTDOWN AFTER PUSH BACK, BTB AIRCRAFT GROUNDED BY MAINTENANCE.  CHECKED APU ECU, IAW B767 FIM 49-11 FAULT TREE 958, AND FOUND NO MESSAGES.  STARTED APU AND RAN FOR .75 HOURS, RAN BOTH PACKS, DRY MOTORED NR 1 ENGINE AND NO DISCREPANCIES NOTED, IAW B767 AMM 71-00-00.  AIRCRAFT RELEASED.
